# SDR AU000701

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 571509665
- Condition: Broken
- Location: Flight Controls
- Component: Flight Control
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) CABLE BROKEN.  (X)
